ANALISIS KEKONTINUAN, KETERDIFERENSIALAN DAN KETERINTEGRALAN FUNGSI BLANCMANGE

Soelistyo, Robertus Heri and Sumanto, Y.D. (2011) ANALISIS KEKONTINUAN, KETERDIFERENSIALAN DAN KETERINTEGRALAN FUNGSI BLANCMANGE. Jurnal Matematika dan Komputer, 14 (2). pp. 56-66. ISSN 1410-8518

[img]
Preview
PDF
14Kb

Item Type:Article
Subjects:Q Science > QA Mathematics
Divisions:Faculty of Science and Mathematics > Department of Mathematics
ID Code:32429
Deposited By:Ms Niken P
Deposited On:13 Jan 2012 13:15
Last Modified:13 Jan 2012 13:15

Repository Staff Only: item control page